# SDR SIMA20140824013

- Difficulty date: August 24, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 24,107 hours, 20,323 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Support Bracket
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS BLEED VLV SUPPORT BRACKETS TWO EACH ARE CRACKED.  R & R CROSS BLEED VLV SUPPORT BRACKETS IAW AMM 20-10-01.
